# SDR SWIA2019030545599

- Difficulty date: January 30, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N498CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7792
- Aircraft time: 34,592 hours, 32,266 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE DENTS APPROX RBL 6 BETWEEN STRG 26 AND 27 APPROX FS 276.  (C-CHECK) RO: 03/02/2019 DRESSED DISCREPANT SKIN TO ORIGINAL CONTOUR IN 3 SPOTS AND REPAIRED AREA IAW REO. PRESSURE CHECK GOOD.
